# SDR DALA2019012500626

- Difficulty date: January 25, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND FASTENER HOLES ON BEAR STRAP AT FWD CORNER DR 1L CUTOUT. REPAIRED PER ER/A 574745-14AD REV ORIG. SECTION I  ETI 57-19-004 REV 3 AND CARD.
